American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C37) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[2] Ling-Jun Wang. Homoclinic and heteroclinic orbits for the $0^2$ or $0^2i \omega $ singularity in the presence of two reversibility symmetries. Quart. Appl. Math. 67 (2009) 1-38. MR 2495069.
Abstract, references, and article information
View Article: PDF

[3] Jitsuro Sugie and Kyoko Kimoto. Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate. Quart. Appl. Math. 64 (2006) 447-461. MR 2259048.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1